# SDR SWAA2022030902334

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL OUTER SKIN HAS LARGE DISBONDED DENT JUST BELOW 'WARNING'. (MARKED) / PANEL 193AL OUTER SKIN WITH LARGE DISBONDED DENT JUST BELOW 'WARNING' AS MARKED WAS REPAIRED PER SWA EA# 1-753-34858 REV#1 DATED 20-MAY-2019 AND ATS ER# 19-03107 REV A DATED 20-MAY-2019.
